# SDR XGN2006F00074

- Difficulty date: October 11, 2005
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N1096W
- Make and model: Beech F33A
- Aircraft serial: CE436
- Engine: Cont IO520BA
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: ECI712A
- Part serial: 71408
- Condition: Cracked
- Location: Engine
- Part time: 1,147 hours
- Component: Engine, Cont
- Component part number: IO520BA
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THESE CYLINDERS SHOWED TO BE CRACKED IN THE EXHAUST SIDE OF THE HEAD.  THE LEAKS SHOWED UP WHEN DOING THE COMPRESSION CHECK.  DUE TO THE NUMBER OF CRACKED CYLINDER HEADS.  WE DO A COMPRESSION CHECK EVERY 50 HRS.  (K)
